# SDR SWIA201231984

- Difficulty date: October 18, 2012
- Submitted: October 24, 2012
- Operation: Air carrier
- Aircraft: N679CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15132
- Aircraft time: 12,595 hours, 7,970 cycles
- Engine: Ge CF348C5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Right
- Stage of operation: UK
- How discovered: O
- Nature of condition: X
- Precautionary procedure: D

## Discrepancy

RIGHT ENGINE FLAMED OUT IN FLIGHT.  (FLT 4469)  REPLACED RIGHT ENGINE ASSEMBLY IN REFERENCE TO AMM. PN OFF: CF34-8C5 SN OFF 194594.
